# SDR UALA2012052402909

- Difficulty date: May 24, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 84,524 hours, 13,521 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE LOST LEFT VHF.  CAN RECEIVE BUT NOT TRANSMIT.   NO WAY TO RESTORE IN FLIGHT.  CONTINUING TO DESTINATION.  GROUND CHECKED , OPS NORMAL.
